Alert archive / California / Flood Watches in 2015

Flood Watch 5, NWS Eureka, CA

December 12, 2015

NWS Eureka, CA issued this flood watch at Dec 12, 2015, 12:53 AM PST. It took effect at Dec 13, 2015, 4:00 AM PST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 12, 2015, 12:53 AM PST (08:53 UTC)
In effect from
Dec 13, 2015, 4:00 AM PST
Expired
Dec 13, 2015, 11:32 AM PST
In force
8 hr
Issued by
NWS Eureka, CA
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

983 
WGUS66 KEKA 120853
FFAEKA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA CA
1253 AM PST SAT DEC 12 2015

...WIDESPREAD HEAVY RAINFALL LATE THIS AFTERNOON THROUGH SUNDAY
MORNING...

CAZ001-003-122300-
/O.NEW.KEKA.FA.A.0005.151213T1200Z-151214T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REDWOOD COAST-NORTH COAST INTERIOR-
1253 AM PST SAT DEC 12 2015

...FLOOD WATCH IN EFFECT FROM EARLY SUNDAY MORNING THROUGH EARLY
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTHWEST CALIFORNIA...INCLUDING HUMBOLDT
  AND DEL NORTE COUNTIES

* FROM SATURDAY NIGHT THROUGH EARLY MONDAY MORNING.

* AT THIS TIME MAINSTEM RIVERS ARE NOT EXPECTED TO REACH FLOOD
  STAGE...HOWEVER SEVERAL MAINSTEM RIVERS WILL EXCEED FLOOD
  MONITOR STAGE.

* MINOR FLOODING FROM AREA SMALL STREAMS...ALONG WITH LOCALIZED
  URBAN FLOODING IS LIKELY. 

* PEOPLE IN LOW LYING AREAS SHOULD BE PREPARED FOR POSSIBLE RISING
  WATER AND MINOR FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

TONKIN
3 follow-up statements
286 
WGUS66 KEKA 122116
FFAEKA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA CA
116 PM PST SAT DEC 12 2015

...WIDESPREAD MODERATE TO HEAVY RAINFALL LATE THIS AFTERNOON
THROUGH SUNDAY MORNING...

CAZ001-003-130530-
/O.EXT.KEKA.FA.A.0005.151213T1200Z-151214T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REDWOOD COAST-NORTH COAST INTERIOR-
116 PM PST SAT DEC 12 2015

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTHWEST CALIFORNIA...INCLUDING HUMBOLDT
  AND DEL NORTE COUNTIES

* FROM LATE TONIGHT THROUGH SUNDAY EVENING.

* AT THIS TIME MAINSTEM RIVERS ARE NOT EXPECTED TO REACH FLOOD
  STAGE...HOWEVER THE SMITH AND VAN DUZEN RIVERS ARE EXPECTED TO
  REACH OR EXCEED FLOOD MONITOR STAGE.

* MINOR FLOODING FROM AREA SMALL STREAMS...ALONG WITH LOCALIZED
  URBAN FLOODING IS LIKELY. 

* PEOPLE IN LOW LYING AREAS SHOULD BE PREPARED FOR POSSIBLE RISING
  WATER AND MINOR FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
743 
WGUS66 KEKA 130404
FFAEKA

FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA CA
804 PM PST SAT DEC 12 2015

...WIDESPREAD MODERATE TO HEAVY RAINFALL TONIGHT THROUGH SUNDAY
MORNING...

CAZ001-003-131500-
/O.CON.KEKA.FA.A.0005.151213T1200Z-151214T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REDWOOD COAST-NORTH COAST INTERIOR-
804 PM PST SAT DEC 12 2015

...FLOOD WATCH REMAINS IN EFFECT FROM 4 AM PST SUNDAY THROUGH
SUNDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING
  AREAS...NORTH COAST INTERIOR AND REDWOOD COAST.

* FROM 4 AM PST SUNDAY THROUGH SUNDAY EVENING

* AT THIS TIME MAINSTEM RIVERS ARE NOT EXPECTED TO REACH FLOOD
  STAGE...HOWEVER THE SMITH AND VAN DUZEN RIVERS ARE EXPECTED TO
  REACH OR EXCEED FLOOD MONITOR STAGE. RAPID RISES ARE EXPECTED IN
  THE RIVERS.

* MINOR FLOODING FROM AREA SMALL STREAMS...ALONG WITH LOCALIZED 
  URBAN FLOODING IS LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
367 
WGUS66 KEKA 131932
FFAEKA

FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA CA
1132 AM PST SUN DEC 13 2015

THE SIGNIFICANT RAINFALL HAS ENDED ALLOWING THE FLOOD WATCH TO BE
CANCELLED. SCATTERED SHOWERS WILL CONTINUE THROUGH THIS EVENING
THUS SOME LOCALIZED MINOR FLOODING IS STILL POSSIBLE. 

CAZ001-003-132045-
/O.CAN.KEKA.FA.A.0005.000000T0000Z-151214T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REDWOOD COAST-NORTH COAST INTERIOR-
1132 AM PST SUN DEC 13 2015

...FLOOD WATCH IS CANCELLED...


$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this flood watch went out at Dec 11, 4:18 PM PST, 8 hours 35 minutes earlier.

Area forecast discussion, Dec 11, 4:18 PM PST, 8 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
418 PM PST FRI DEC 11 2015

.SYNOPSIS...SCATTERED RAIN SHOWERS AND MOUNTAIN SNOW SHOWERS WILL
DIMINISH THROUGH THE NIGHT. AFTER A SHORT BREAK TONIGHT AND
TOMORROW MORNING...ANOTHER POTENT STORM SYSTEM WILL BRING MORE
HEAVY RAIN AND STRONG WINDS TO THE REGION LATE SATURDAY MORNING
THROUGH MONDAY.

&&

.DISCUSSION...

.SHORT TERM.../TODAY THROUGH MONDAY/...AS EXPECTED...A SECONDARY
COLD FRONT HAS PUSHED THROUGH THE AREA RIGHT ON SCHEDULE THIS
MORNING...RESULTING IN A QUICK BURST OF STRATIFORM RAIN FOLLOWED
BY NUMEROUS SHOWERS WHICH ARE STILL ONGOING. WHILE THERE HAVE BEEN
A FEW LIGHTNING STRIKES...CONVECTIVE ACTIVITY IS NOT NEARLY AS
VIGOROUS AS IT WAS YESTERDAY AT THIS TIME...LIKELY OWING TO
SLIGHTLY WEAKER INSTABILITY AND MUCH WEAKER WIND SHEAR. THIS
ACTIVITY IS ALSO STRUGGLING TO REACH SOME OF THE EASTERNMOST PARTS
OF THE REGION...PARTICULARLY EASTERN TRINITY AND MENDOCINO
COUNTIES...AS THE MEAN FLOW HAS TAKEN ON A MORE NORTHERLY
COMPONENT BEHIND THE COLD FRONT. MEANWHILE...SNOW LEVELS HAVE
RISEN SLIGHTLY THROUGH THE DAY FROM AROUND 3000 FEET TO 3500 TO
4000 FEET...ALTHOUGH SOME ISOLATED LOCATIONS HAVE SEEN A DUSTING
OF SNOW DOWN TO AS LOW AS 2500 FEET. THIS HAS KEPT ACCUMULATING
SNOWS ABOVE THE MAJOR PASSES OF 299...SUCH AS BERRY SUMMIT AND
OREGON MOUNTAIN...HOWEVER SNOW LEVELS REMAIN BELOW THE HIGHER
PASSES OF 36. WHILE SHOWERS ARE STRUGGLING TO REACH THE
EASTERNMOST PASSES OF 36...SOUTH FORK MOUNTAIN SUMMIT WILL LIKELY
SEE CONTINUED PERIODS OF OFF AND ON SNOW THROUGH THE REMAINDER OF
THE AFTERNOON AND EARLY EVENING. OF COURSE...OTHER LOCAL HIGH
ELEVATION ROADWAYS ABOVE 3500 FEET WILL LIKELY SEE ADDITIONAL SNOW
THROUGH THE DAY...ESPECIALLY ACROSS EASTERN HUMBOLDT...DEL
NORTE...AND WESTERN TRINITY COUNTY. WHILE SNOW LEVELS ARE EXPECTED
TO FALL SLIGHTLY OVERNIGHT TONIGHT...PRECIPITATION WILL ALSO BE
TAPERING OFF AS WELL...AND ONLY LIGHT AMOUNTS OF SNOW ARE
EXPECTED. THUS...WHILE A FEW SNOW SHOWERS MAY LINGER BEYOND 4
PM...THE WINTER WEATHER ADVISORIES WILL BE ALLOWED TO EXPIRED ON
SCHEDULE. THROUGH THE NIGHT TONIGHT...WHILE A FEW SHOWERS MAY
LINGER ACROSS OUR NORTHERN COASTAL AREAS...MOST PLACES SHOULD DRY
OUT BRIEFLY AND PERHAPS EVEN SEE A FEW BREAKS IN THE CLOUDS BEFORE
THE MORNING.

THIS BREAK WILL BE SHORT LIVED...THOUGH...AS A QUICKLY PASSING
SHORTWAVE AND ASSOCIATED OCCLUDED/WARM FRONT WILL QUICKLY BEGIN TO
IMPACT THE PACIFIC NORTHWEST. AS THIS FRONT IMPACTS THE COAST...A
PLUME OF WARMER...MOIST AIR WILL SPREAD INTO THE
REGION...RESULTING IN EXTENDED PERIOD OF STEADY LIGHT TO MODERATE
RAIN FROM LATE SATURDAY MORNING THROUGH LATE SATURDAY NIGHT. THE
MAJORITY OF THIS RAIN WILL FALL ACROSS OUR NORTHERN AREAS...AND IN
PARTICULAR ACROSS NORTHERN HUMBOLDT AND DEL NORTE COUNTIES. IN
ADDITION...SNOW LEVELS WILL RISE TO AROUND 6500 TO 7000 FEET
ACROSS MOST OF THE REGION...EXCEPT FOR PARTS OF EASTERN TRINITY
COUNTY WHERE TRAPPED COLDER AIR MAY LINGER A BIT LONGER.
SOUTHWESTERLY WINDS WILL ALSO BE ON THE RISE LATE SATURDAY NIGHT
THROUGH EARLY SUNDAY MORNING AS A POTENT SHORTWAVE AND COLD FRONT
APPROACHES THE AREA. THERE REMAINS A BIT OF UNCERTAINTY REGARDING
THE TRACK OF THIS STORM SYSTEM AND LIKEWISE THE STRENGTH OF THE
WINDS...HOWEVER THE POTENTIAL FOR DAMAGING WIND GUSTS HAS PROMPTED
THE ISSUANCE OF A HIGH WIND WATCH FROM LATE SATURDAY NIGHT THROUGH
SUNDAY AFTERNOON. BY EARLY SUNDAY MORNING...THE STRONG COLD FRONT
WILL PUSH THROUGH THE AREA...RESULTING IN A BURST OF MORE INTENSE
RAINFALL ACROSS THE MAJORITY OF THE AREA FOLLOWED BY CONVECTIVE
SHOWERS AND A SHARP WIND SHIFT TO THE NORTHWEST. WINDS WILL LIKELY
REMAIN BREEZY BEHIND THE FRONT FOR A SHORT PERIOD...BUT SHOULD
QUICKLY DIMINISH DURING THE EVENING SUNDAY. MEANWHILE...SNOW
LEVELS WILL ALSO FALL RAPIDLY BEHIND THIS BOUNDARY...LIKELY TO
AROUND 3000 TO 3500 FEET SUNDAY AFTERNOON AND TO AROUND 2000 FEET
BY MONDAY MORNING. GIVEN THAT SHOWER ACTIVITY IS LIKELY TO PERSIST
THROUGH AT LEAST EARLY MONDAY AND POSSIBLY BEYOND...THIS WILL
BRING AT LEAST SOME ACCUMULATING SNOW TO AREA
PASSES...PARTICULARLY HIGH PASSES CLOSER TO THE REDWOOD COAST AS
THERE IS SOME UNCERTAINTY AS TO BOTH HOW LONG THIS ACTIVITY WILL
PERSIST...AND HOW FAR INLAND IT WILL TRAVERSE GIVEN THE
INCREASINGLY NORTHERLY FLOW. IN ANY CASE...SHOWER ACTIVITY SHOULD
AT LEAST BEGIN TO TAPER OFF BY MONDAY EVENING AS AN UPPER LEVEL
RIDGE BEGINS TO BUILD INTO THE REGION FROM THE WEST. /BRC

.LONG TERM.../MONDAY NIGHT THROUGH FRIDAY/...MODELS CONTINUE TO
SHOW A RIDGE BUILDING OVER NW CAL DURING THE FIRST PART OF NEXT
WEEK, SETTING UP A SHORT DRYING TREND. AS SUCH, HAVE CONTINUED THE
DOWNWARD TREND OF THE POPS FOR TUESDAY INTO WEDNESDAY. BY THE
MIDDLE OF THE WEEK (WED/THURS) MODELS ARE SINKING A COLD FRONT
INTO THE AREA WITH A POSSIBLE WARM PIP PRIOR. CONFIDENCE IN TIMING
AND STRENGTH IS MODERATE AT BEST, SO HAVE NOT RAMPED UP THE POPS
YET. IF THE NEXT COUPLE MODEL RUNS HOLD STEADY THEN THE POPS WILL
LIKELY NEED TO BE INCREASED. TEMPS WILL REMAIN SEASONAL. OVERALL
ONLY NUDGES WERE MADE TO THE ONGOING FORECAST. BFG

&&

.AVIATION...MOSTLY LIGHT RAIN/SHOWERS FELL ACROSS THE REGION
TODAY WITH CIGS/VIS RANGING FROM MVFR TO SOME PERIODS OF
IFR...ESPECIALLY IN MODERATE TO HEAVY SHOWERS. A REPORT OF SMALL
HAIL WAS REPORTED SOUTH OF THE ACV AIRFIELD AROUND 215 PM. UKI
CARRIED IFR CIGS THROUGH THE MORNING. WINDS HAVE GENERALLY BEEN
LIGHT OCCASIONALLY BREEZY FROM THE SOUTH- SOUTHEAST. BY 230
PM...NONE OF THE COASTAL STATIONS REPORTED THUNDERSTORMS. SHOWER
ACTIVITY WILL DIMINISH BY LATE EVENING BEFORE ANOTHER SYSTEM BRING
MORE RAIN TO THE AREA. THE FIRST RAINS WILL BE ASSOCIATED WITH THE
INFLUENCE OF A WARM FRONTAL BOUNDARY. TA

&&

.MARINE...LARGE SWELL WILL SLOWLY SUBSIDE OVER THE WEEKEND AFTER
A SECOND PEAK THIS AFTERNOON AROUND 32 FEET AT BUOY 22. A POTENT
COLD FRONT WILL MOVE INTO THE WATERS ON SATURDAY...BRINGING GALE
CONDITIONS ON TOP OF THE DECAYING SWELL. SEAS WILL BECOME FROTHY
WITH FOAM FOR THE WEEKEND. WENT AHEAD AND ISSUED THE GALE WARNINGS
FOR ALL THE ZONES AS THE FRONT TRACKS FROM NW TO SE. THOUGHT ABOUT
ISSUING A STORM WATCH...MAINLY FOR GUSTS, BUT CONFIDENCE IS NOT
HIGH ENOUGH TO CLAIM WIDESPREAD GUSTS. THAT SAID...IN THE LEE OF
PROMINENT POINTS AND CAPES A VERY SHORT WINDOW OF STORM FORCE
CONDITIONS ARE POSSIBLE. WINDS WILL REMAIN UP BEHIND THE FRONT FOR
A SHORT TIME THEN BEGIN TO EASE ON MONDAY. HOWEVER...SEAS WILL
REMAIN ELEVATED AS A POST FRONTAL SWELL ARRIVES SUNDAY INTO
MONDAY. OVERALL...CONDITIONS WILL REMAIN POOR FOR THE NEXT 5
DAYS. BFG

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     HIGH WIND WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY
     AFTERNOON FOR CAZ001-003.

     HIGH SURF WARNING UNTIL 9 PM PST THIS EVENING FOR CAZ001-002.

NORTHWEST CALIFORNIA COASTAL WATERS...
     HIGH SURF WARNING UNTIL 9 PM PST THIS EVENING FOR PZZ410-450-455.

     GALE WARNING FROM 3 AM TO 9 PM PST SUNDAY FOR PZZ455.

     HAZARDOUS SEAS WARNING UNTIL 3 AM PST SATURDAY FOR PZZ450-455.

 GALE WARNING FROM 9 AM SATURDAY TO 3 PM PST SUNDAY FOR PZZ410-450.

     SMALL CRAFT ADVISORY UNTIL 9 PM PST THIS EVENING FOR PZZ470-475.

     GALE WARNING FROM 9 AM SATURDAY TO 9 PM PST SUNDAY FOR PZZ470.

     HAZARDOUS SEAS WARNING UNTIL 9 AM PST SATURDAY FOR PZZ470-475.

 SMALL CRAFT ADVISORY FROM 3 PM SATURDAY TO 1 AM PST SUNDAY FOR PZZ475.

     GALE WARNING FROM 1 AM SUNDAY TO 3 AM PST MONDAY FOR PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 11, 4:32 PM PST, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
432 PM PST FRI DEC 11 2015

CAZ004-130045-
UPPER TRINITY RIVER-
432 PM PST FRI DEC 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE ACROSS WESTERN TRINITY
COUNTY AT ELEVATIONS ABOVE 3000 FEET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE WET PATTERN WILL CONTINUE THROUGH THIS WEEKEND WITH PERIODS OF
HEAVY RAINFALL AND GUSTY WINDS POSSIBLE SATURDAY NIGHT AND
SUNDAY...FOLLOWED BY LOWERING SNOW LEVELS SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ002-130045-
MENDOCINO COAST-
432 PM PST FRI DEC 11 2015

...HIGH SURF WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A HIGH SURF WARNING IS CURRENTLY IN EFFECT.

SCATTERED SHOWERS WILL GRADUALLY DIMINISH THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE WET PATTERN WILL CONTINUE THROUGH THIS WEEKEND WITH PERIODS OF
HEAVY RAINFALL AND GUSTY WINDS POSSIBLE SATURDAY NIGHT AND
SUNDAY...FOLLOWED BY SHOWERS AND POTENTIALLY SMALL HAIL SUNDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ001-130045-
REDWOOD COAST-
432 PM PST FRI DEC 11 2015

...HIGH SURF WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A HIGH SURF WARNING IS CURRENTLY IN EFFECT.

SCATTERED SHOWERS WILL DIMINISH THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A HIGH WIND WATCH IS CURRENTLY IN EFFECT FOR LATE SATURDAY NIGHT
THROUGH SUNDAY.

THE WET PATTERN WILL CONTINUE THROUGH THIS WEEKEND WITH PERIODS OF
HEAVY RAINFALL AND GUSTY WINDS POSSIBLE SATURDAY NIGHT AND
SUNDAY...FOLLOWED BY SHOWERS AND POTENTIALLY SMALL HAIL SUNDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ003-130045-
NORTH COAST INTERIOR-
432 PM PST FRI DEC 11 2015

...HIGH WIND WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE THIS EVENING AT
ELEVATIONS ABOVE 3500 FEET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A HIGH WIND WATCH IS CURRENTLY IN EFFECT FOR LATE SATURDAY NIGHT
THROUGH SUNDAY.

THE WET PATTERN WILL CONTINUE THROUGH THIS WEEKEND WITH PERIODS OF
HEAVY RAINFALL AND GUSTY WINDS POSSIBLE SATURDAY NIGHT AND
SUNDAY...FOLLOWED BY SHOWERS AND LOWERING SNOW LEVELS SUNDAY
AFTERNOON AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ076-130045-
MENDOCINO INTERIOR-
432 PM PST FRI DEC 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE ACROSS NORTHERN
MENDOCINO COUNTY AT ELEVATIONS ABOVE 3500 FEET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE WET PATTERN WILL CONTINUE THROUGH THIS WEEKEND WITH PERIODS OF
HEAVY RAINFALL AND GUSTY WINDS POSSIBLE SATURDAY NIGHT AND
SUNDAY...FOLLOWED BY SHOWERS AND LOWERING SNOW LEVELS SUNDAY
AFTERNOON AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

In the hours before

Local storm report, Dec 11, 9:19 PM PST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
919 PM PST FRI DEC 11 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             1 N EUREKA              40.81N 124.16W
12/11/2015  E0.25 INCH       HUMBOLDT           CA   OFFICIAL NWS OBS

            STRONG SHOWER MOVED OVER WFO EUREKA
            PRODUCING HAIL UP TO THE SIZE OF PEAS. HEAVY
            RAIN WAS ALSO OBSERVED. 0.20 INCHES WAS
            RECORDED IN 5 MINUTES.

&&

STP

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 9:02 PM PSTHigh Surf AdvisoryEKA17 hr
Dec 12, 4:32 AM PSTWind AdvisoryEKA27 hr
Dec 12, 9:03 AM PSTHazardous Seas WarningEKA6 hr
Dec 12, 9:04 AM PSTCoastal Flood AdvisoryEKA5 hr

Nearby

Flood Watches in California, 2015Every flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.